# SDR 2000UALA00364

- Difficulty date: June 26, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N419UA
- Make and model: Airbus A320-232
- Aircraft serial: 487
- Aircraft time: 20,236 hours, 7,093 cycles
- Engine: Iae V2527A5
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 757A000010B
- Part serial: 1489
- Condition: Leaking
- Location: Acm Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

UNABLE TO COOL THE CABIN.  *S/D*  THE AIR CYCLE MACHINE AND VARIOUS PACK BLEED DUCT SEALS WERE LEAKING CAUSING POOR PERFORMANCE OF THE LEFT HAND AIR CONDITIONING PACK.  THE AIR CYCLE MACHINE (10HM1) WAS CHANGED ALONG WITH THE FLOW CONTROL VALVE (11HB).
